# SDR USAA920071092

- Difficulty date: October 12, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 79,012 hours, 16,011 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part number: 114T316672
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C-2 CHECK - RIGHT WING SLAT NR  7 INNER LOWER SKIN ATTACH ANGLE CRACKED, WS 284.7.  REPLACED RIGHT WING SLAT NR 7 INNER LOWER SKIN ATTACH ANGLE, WS 284.7 IAW B767 SRM 51-40-02.
